# SDR CA000901015

- Difficulty date: August 24, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 11,069 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Engine
- Component: Engine, Tmeca, ARRIEL1B
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) HELICOPTER WAS IN A HOVER WHEN A POWER LOSS OCCURRED.  UNKNOWN AT THIS TIME WHAT THE CAUSE WAS.  TC AWAITING FOLLOW-UP REPORT.  (X)
